We prove that ‘volume cone implies metric cone’ in the setting of RCD spaces, thus generalising to this class of spaces a well known result of Cheeger–Colding valid in Ricci-limit spaces. © 2016, Springer International Publishing.

From volume cone to metric cone in the nonsmooth setting / De Philippis, Guido; Gigli, Nicola. - In: GEOMETRIC AND FUNCTIONAL ANALYSIS. - ISSN 1016-443X. - 26:6(2016), pp. 1526-1587. [10.1007/s00039-016-0391-6]

From volume cone to metric cone in the nonsmooth setting

De Philippis, Guido;Gigli, Nicola
2016

Abstract

We prove that ‘volume cone implies metric cone’ in the setting of RCD spaces, thus generalising to this class of spaces a well known result of Cheeger–Colding valid in Ricci-limit spaces. © 2016, Springer International Publishing.
26
6
1526
1587
https://arxiv.org/abs/1512.03113
De Philippis, Guido; Gigli, Nicola
File in questo prodotto:
File Dimensione Formato  
art%3A10.1007%2Fs00039-016-0391-6.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 1.03 MB
Formato Adobe PDF
1.03 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/16037
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 24
social impact